# SDR IPXA10559291

- Difficulty date: March 22, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1032-1078
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, FUSELAGE FLOOR STRUCTURE SEAT TRACK NUT PLATES CORRODED AT LBL 25 BETW BETWEEN STA 1032 AND 1078.  REPAIRED CORRODED FLOORBEAM UPPER CHORD IAW ER NR 10-2226, SRM 51-20-01-0G, AND SRM 51-10-02-0G.
